# SDR SWIA200413793

- Difficulty date: September 9, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 27,661 hours, 23,899 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Potentiometer
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RIGHT FLAP INDICATES 22 DEGREES AT 20 DEGREE SETTING.  ADJUSTED RIGHT FLAP POSITION POTENTIOMETER IAW MM 27-55-01.  OPERATIONAL CHECK SATISFACTORY.
